MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0607530
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a patient underwent a port placement procedure, using x-port isp implantable port, for an unknown medical condition.One year, ten months and sixteen days post port placement, on (b)(6) 2025, while undergoing an infusion, it was reported that the chamber was allegedly leaking.X-ray carried out and revealed no visualization of the chamber in the subclavian, visualization of the catheter alone was observed.There were visible signs of diffusion: redness, oedema, along with extravasation.The port was immediately and replaced with another pac in the left internal jugular vein.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the device is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one x-port isp implantable port attached to a catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.Catheter wear was observed throughout.The port was patent to both infusion and aspiration.Upon infusion, no leaks were observed throughout the attached catheter.Therefore, the investigation is inconclusive for the reported fluid leak as the exact circumstance at the time of the reported event was unknown.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent a port placement procedure, using x-port isp implantable port, for an unknown medical condition.One year, ten months and sixteen days post a port placement, on (b)(6) 2025, while undergoing an infusion, it was reported that the chamber was allegedly leaking.X-ray carried out and revealed no visualization of the chamber in the subclavian, visualization of the catheter alone was observed.There were visible signs of diffusion: redness, oedema, along with extravasation.The port was immediately and replaced with another pac in the left internal jugular vein.The current status of the patient is unknown.

Brand Name
X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21984533
Report Number3006260740-2025-02947
Device Sequence Number8480657
Product Code LJT
UDI-Device Identifier00801741026171
UDI-Public(01)00801741026171(17)231231(10)REGS1880
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number0607530
Device Lot NumberREGS1880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown